Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Vanishing lines in generalized Adams spectral sequences are generic

M J Hopkins, J H Palmieri and J H Smith

Geometry & Topology 3 (1999) 155–165

arXiv: math.AT/9907198

Abstract

We show that in a generalized Adams spectral sequence, the presence of a vanishing line of fixed slope (at some term of the spectral sequence, with some intercept) is a generic property.

Keywords
Adams spectral sequence, vanishing line, generic
Mathematical Subject Classification
Primary: 55T15
Secondary: 55P42
References
Forward citations
Publication
Received: 17 March 1998
Revised: 27 May 1999
Accepted: 30 June 1999
Published: 2 July 1999
Proposed: Haynes Miller
Seconded: Ralph Cohen, Gunnar Carlsson
Authors
M J Hopkins
Department of Mathematics
Massachusetts Institute of Technology
Cambridge
Massachusetts 02139
USA
J H Palmieri
Department of Mathematics
University of Notre Dame
Notre Dame
Indiana 46556
USA
J H Smith
Department of Mathematics
Purdue University
West Lafayette
Indiana 47907
USA